# SDR USAA051410

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE, AFT FASTENER ROW AT OUTBOARD END TO 20.750 INCH INBOARD CRACKED.  MAJOR REPAIR, INSTALLED DOUBLER IAW SRM 57-43-01 REPAIR 6.
